MAUDE Adverse Event Report: MAQUET SAS STANDOP VOLISTA®; LIGHT, SURGICAL, CEILING MOUNTED

MAQUET SAS STANDOP VOLISTA®; LIGHT, SURGICAL, CEILING MOUNTED
Model Number ARDVST229033A
Medical Device Problem Code Scratched Material (3020)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Event site name: (b)(6).Additional information will be provided following the conclusion of the investigation.
 
Event or Problem Description
Getinge became aware of an issue with one of surgical lights - volista standop.It was stated that the spring arm cover has been scratched and causes scrapings fall into the surgical field.Designated complaint unit employee confirmed reported issue based on photographic evidence.No injuries were reported for the patient and no medical intervention was required as a result of the incident.However, we decided to report the issue in abundance of caution as any parts or particles falling off into sterile field or during procedure may cause contamination.
 
Event or Problem Description
Manufacturer's reference number (b)(4).
 
Additional Manufacturer Narrative
Getinge became aware of an issue with one of surgical lights - volista standop.It was stated that the spring arm cover has been scratched and causes scrapings fall into the surgical field.Designated complaint unit employee confirmed reported issue based on photographic evidence.No injuries were reported for the patient and no medical intervention was required as a result of the incident.However we decided to report the issue in abundance of caution as any parts or particles falling off into sterile field or during procedure may cause contamination.Based on the information collected, it was established that when the event occurred, the surgical equipment did not meet its specification and in this way the device contributed to event.Provided information indicate that upon the event occurrence, the device was being used for patient treatment.According to analysis provided by subject matter expert at manufacturer¿s, the minor and deep scratches are caused by impacts or collisions resulting from abnormal use.The operating manual provides instructions to pre-position the arms before use to prevent damage.To avoid similar incidents, it is recommended to prevent collisions between devices.Visual inspections during cleaning help detect scratches; any parts showing severe damage must be replaced.Getinge shall continue to monitor for any further events of this nature and does not propose any further action at this time.

Brand Name
STANDOP VOLISTA®
Common Device Name
LIGHT, SURGICAL, CEILING MOUNTED
Manufacturer (Section D)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer (Section G)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer Contact
sylviane boiron bourgeois
parc de limere
avenue de la pomme de pin
ardon 
MDR Report Key23356030
Report Number9710055-2025-0000277
Device Sequence Number8871998
Product Code FSY
UDI-Device Identifier03700712401474
UDI-Public(01)03700712401474
Combination Product (Y/N)N
Initial Reporter CountryNL
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberARDVST229033A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/08/2025
Supplement Date Received by Manufacturer01/26/2026
Initial Report FDA Received Date10/22/2025
Supplement Report FDA Received Date01/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/05/2018
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown